MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED

ENDOLOGIX INC. AFX2; BIFURCATED
Model Number BEA25-80/I16-55, AFX2
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated device, an infrarenal aortic extension, and five ovation limb extensions on (b)(6) 2016.After implanting the limb extensions on the left side it was discovered there was a poor seal between the bifurcated stent and the ovation limb.The physician attempted to balloon the area and it was unsuccessful at sealing the leak.Following the initial procedure the physician still identified a type 3a endoleak between the afx main body and the ovation limb extension on the left side.The physician elected to schedule a secondary procedure to seal the remaining type 3a endoleak.On (b)(6) 2016 the physician elected to implant a non-endologix stent to seal the area between the main body and the ovation limb extension, the leak persisted.An additional bifurcated device and an additional afx limb extension was then implanted to reline the original stents and seal the endoleak.Patient is stable.

Brand Name
AFX2
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key5969075
Report Number2031527-2016-00440
Device Sequence Number1421134
Product Code MIH
UDI-Device Identifier00818009014924
UDI-Public(01)00818009014924(17)170429
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2017
Device Model NumberBEA25-80/I16-55, AFX2
Device Lot Number1356989-013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2016
Initial Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;